Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Bumps on testicles filled with pus. No pain. Should I be concerned?

Hello, I recently started having sex with my girlfriend. I have been sexually active with other partners in the past. This morning, two days after I started having sex with her, I noticed two small bumps on my testicles that were filled with pus . The bumps were very small, similar to pimples . I have no pain or itching. Should I be concerned? Thank you!
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have what is called as Sebaceous Cysts on scrotum.This is not related to sex.Normally it gets resolved itself without treatment However if gets infected or increases in size may need to consult qualified General Surgeon for excision in Toto under local anaesthesia.
Answered: Sun, 17 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor